# SDR REXA2025042800496

- Difficulty date: March 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 44,460 hours, 35,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670341268
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR IN MID FWD AND MID AFT SEAL STRIKER IN FWD BAGGAGE BAY DOOR CUTOUT LOCATED IN FS533.00 AND FS581.00 MID FWD AND MID AFT SEAL STRIKER OF FWD BAGGAGE BAY DOOR CUTOUT LOCATED IN FS533.00 AND FS581.00 WERE REPLACED PER CRJ700 SRM 51-42-06-001-001-A01  AND  SRM 51-41-02-001-001-A01 / "
